# SDR USAASB97162

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Core Harness
- Part number: 6131508551
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FLT 623 - LEFT ENGINE EGT WENT TO 1250 DEGREES ON CLIMB-OUT OF PHL.  RED LIGHT CAME ON, THEN WENT BLANK.  ALL OTHER ENGINE PARAMETERS WERE NORMAL AND STABLE.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED EGT CHECK OF LEFT ENGINE PER MM 77-21-00.  FOUND EGT WIRES SHORTED.  REMOVED AND REPLACED LEFT ENGINE CORE HARNESS ASSEMBLY.  ACCOMPLISHED GROUND RUN AND OPS CHECK OF ALL SYSTEMS.  GROUND RUN AND SYSTEMS CHECK NORMAL.  (X)
